MathSciNet Relay Station
MathSciNet bibliographic data
MR2138812 (2005m:60173) 60J55 (60E07)
Beghin, L.; Orsingher, E. The distribution of the local time for "pseudoprocesses'' and its connection with fractional diffusion equations. Stochastic Process. Appl. 115 (2005), no. 6, 1017–1040.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement